# SDR SWAA2023090898215

- Difficulty date: September 8, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 66,780 hours, 39,579 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

5 EMERGENCY LIGHTS INOP AT FWD GALLEY/CABIN<[01] SWAPPED BATTERY PACK M0174 AND M01675 IAW AMM 33-51-06. PROBLEM FOLLOWED. SUSPECT BAD BATTERY AND POWER SUPPLY. PARTS NIS UNTIL 0800;[02] REMOVED AND REPLACED FWD L/H EMER LIGHT BATTERY PACK REF AMM 33-51-06. OPS TEST GOOD.
